On layered moving medium approximation in acoustics
Doklady Akademii Nauk, Tome 316 (1991) no. 6, pp. 1378-1382
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_6_a21,
author = {O. A. Godin},
title = {On layered moving medium approximation in acoustics},
journal = {Doklady Akademii Nauk},
pages = {1378--1382},
year = {1991},
volume = {316},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_6_a21/}
}
O. A. Godin. On layered moving medium approximation in acoustics. Doklady Akademii Nauk, Tome 316 (1991) no. 6, pp. 1378-1382. http://geodesic.mathdoc.fr/item/DAN_1991_316_6_a21/